MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG ENTOVIS SR-T PROMRI; PACEMAKER

BIOTRONIK SE & CO. KG ENTOVIS SR-T PROMRI; PACEMAKER
Model Number 371994
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/23/2020
Type of Reportable Event Malfunction
Event or Problem Description
After an implantation period of approx.73 months, a battery error message was reported during the follow-up for the planned exchange of the device.The pacemaker was explanted.
 
Additional Manufacturer Narrative
The device was not returned for analysis.The analysis is therefore based on the existing production documents and the returned device data.The manufacturing process of this device was reviewed.The production documents showed no anomalies.All manufacturing steps had been carried out correctly.A performed standard final electrical test documented proper device behavior.The provided device data were thoroughly analyzed.In particular, the battery voltage was checked regarding to the charge drawn from the battery based on the device data, and it turned out not to be as expected.Based on the available device data, it was not possible to determine the cause of the clinical observation.An examination of the pacemaker is thus necessary for a more detailed analysis.It was reported that the implant was explanted but is not available for analysis.If additional relevant information should become available, the incident will be updated accordingly.

Brand Name
ENTOVIS SR-T PROMRI
Common Device Name
PACEMAKER
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
MDR Report Key10010598
Report Number1028232-2020-01887
Device Sequence Number14033593
Product Code NVZ
UDI-Device Identifier04035479115197
UDI-Public04035479115197
Combination Product (Y/N)N
PMA/510(K) Number
P950037
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2014
Device Model Number371994
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/29/2020
Supplement Date Received by Manufacturer08/06/2020
Initial Report FDA Received Date04/29/2020
Supplement Report FDA Received Date08/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;